# SDR DALA2023120810067

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 17,587 hours, 2,039 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3403- MISC/DE- DUE TO ECAM BRAKES RESIDUAL BRAKING. RESET BSCU AND FAULT CLEARED. CORRECTIVE ACTION: REPLACED BSCU. (5556553)
